MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure, the physician found the catheter body was compressed." there were no reports of patient injury, harm, or adverse health consequences associated with the event.The patient's condition was reported as fine.No medical intervention was necessary, and the procedure was completed after switching to another device.
 
Additional Manufacturer Narrative
(b)(4).The customer returned an opened psi kit for analysis including a sheath assembly.Visual analysis revealed a kink on the sheath body and protective guard.No signs of use in the form of biological material were observed.The kink in the sheath body was located 22 mm from the juncture hub.The overall length of the sheath body measured 99 mm which is within the specification limits of 98 mm - 102 mm per sheath assembly product drawing.The outer diameter of the intact portion of the sheath body measured 4.64 mm which is within the specification limits of 4.59 mm - 4.71 mm per the sheath body extrusion product drawing.The master kit for this product was reviewed as a part of this investigation.The distal end of the guidewire advancer assembly is placed over the sheath body during packaging.The returned sheath and guidewire assembly were placed inside the tray according to the master kit.The location where the advancer is in contact with the sheath corresponds to the location of the kink.A device history record review was performed with no relevant findings.The customer report of a damaged sheath was confirmed by investigation of the returned sample.Visual analysis confirmed that the location of the kink corresponds to where the sheath is in contact with the guidewire advancer assembly in the packaging.Based on the damage observed on both the sheath and protective tubing, packaging design likely caused or contributed to this defect.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25071475
Report Number3006425876-2026-00472
Device Sequence Number13445645
Product Code OFC
UDI-Device Identifier10801902207095
UDI-Public(01)10801902207095(11)250428(17)290628(10)71F25D0925(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-11142
Device Lot Number71F25D0925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown